# SDR E4EB2015120718

- Difficulty date: August 26, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE HAS INTERGRANULER CORROSION AROUND FASTENERS AT XW 761.  REMOVED FASTENERS & REMOVED CORROSION.  UT INSPECTION.  OPEN HOLE INSPECTION, BLEND OUT OF LIMITS.  FABRICATED REPAIR DOUBLER & FILLER.  INSTALLED IAW EA 008-5730-38-A6020.
